# SDR CA040303001

- Difficulty date: March 2, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 9,909 hours
- Engine: Garrtt TFE73122B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3072163
- Condition: Damaged
- Location: Fan Rotor
- Component: Fan Rotor Assy, Garrtt
- Component part number: 30735706
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A MECHANIC WAS CARRYING OUT A SERVICE CHECK AND HE NOTICED FOD IN THE RT ENGINE INTAKE.  UPON INSPECTION OF THE INTAKE, FOUND A PIECE OF BLADE RUB STRIP MISSING, REAR ACOUSTIC LINER DAMAGE AND TWO DAMAGED FAN BY PASS STATOR BLADES. ONE FAN BLADE DAMPENER WAS ALSO MISSING.  ENGINE REPLACED.
